# SDR CA960909044

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Red Grbox Nr 15
- Part time: 9,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX WAS FOUND TO HAVE METAL FLAKES OF BEARING MATERIAL ON THE CHIP DETECTOR. THE SOURCE OF THE METAL CONTAMINATION WAS FOUND TO BE THE #15 BEARING WHICH HAD SPALLED BADLY ON THE OUTER RACE WITH SUBSTANTIAL MATERIAL LOSS. THIS WAS A RESULT OF ELECTRICAL EROSION PITTING, WHICH WAS ALSO FOUND ON THE #19 BEARING.
